Regularity of the entropy for random walks on hyperbolic groups

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2013, 41 (5), pp.3582-3605
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00880456
Contributeur : Serena Benassù <>
Soumis le : mercredi 6 novembre 2013 - 10:52:59
Dernière modification le : lundi 29 mai 2017 - 14:25:57

Identifiants

  • HAL Id : hal-00880456, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

F. Ledrappier. Regularity of the entropy for random walks on hyperbolic groups. Annals of Probability, Institute of Mathematical Statistics, 2013, 41 (5), pp.3582-3605. 〈hal-00880456〉

Partager

Métriques

Consultations de la notice

20